On a class of double sequence transformations

M. Ramanujan

Annales Polonici Mathematici (1958)

  • Volume: 5, Issue: 1, page 55-65
  • ISSN: 0066-2216

How to cite


Ramanujan, M.. "On a class of double sequence transformations." Annales Polonici Mathematici 5.1 (1958): 55-65. <http://eudml.org/doc/208307>.

author = {Ramanujan, M.},
journal = {Annales Polonici Mathematici},
keywords = {series, summability},
language = {eng},
number = {1},
pages = {55-65},
title = {On a class of double sequence transformations},
url = {http://eudml.org/doc/208307},
volume = {5},
year = {1958},

AU - Ramanujan, M.
TI - On a class of double sequence transformations
JO - Annales Polonici Mathematici
PY - 1958
VL - 5
IS - 1
SP - 55
EP - 65
LA - eng
KW - series, summability
UR - http://eudml.org/doc/208307
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.